RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1968, Volume 32, Issue 5, Pages 1123–1137 (Mi izv2508)  

This article is cited in 1 scientific paper (total in 1 paper)

Basicity and unicellularity of weighted shift operators

N. K. Nikol'skii


Abstract: In the sequence spaces $l^p$ the invariant subspaces of weighted shift operators $T=S\Lambda$ are investigated, along with the problem of when a system $\{t_nT^nx\}^\infty_{n=0}$, $x\in l^p$, forms a Riesz basis in $l^p$.

Full text: PDF file (1443 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1968, 2:5, 1077–1089

Bibliographic databases:

UDC: 513.88
MSC: 47B37, 47B06, 15A18, 46B03, 47B48
Received: 15.12.1967

Citation: N. K. Nikol'skii, “Basicity and unicellularity of weighted shift operators”, Izv. Akad. Nauk SSSR Ser. Mat., 32:5 (1968), 1123–1137; Math. USSR-Izv., 2:5 (1968), 1077–1089

Citation in format AMSBIB
\Bibitem{Nik68}
\by N.~K.~Nikol'skii
\paper Basicity and unicellularity of weighted shift operators
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1968
\vol 32
\issue 5
\pages 1123--1137
\mathnet{http://mi.mathnet.ru/izv2508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=238098}
\zmath{https://zbmath.org/?q=an:0182.17302|0184.35102}
\transl
\jour Math. USSR-Izv.
\yr 1968
\vol 2
\issue 5
\pages 1077--1089
\crossref{https://doi.org/10.1070/IM1968v002n05ABEH000703}


Linking options:
  • http://mi.mathnet.ru/eng/izv2508
  • http://mi.mathnet.ru/eng/izv/v32/i5/p1123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Maldonado, J. Prada, “Weighted shift operators on Köthe spaces”, Math. Nachr, 279:1-2 (2006), 188  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:275
    Full text:94
    References:62
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019